MAUDE Adverse Event Report: ABBOTT MEDICAL SUPREME¿ ELECTROPHYSIOLOGY CATHETER, QUADRIPOLAR, 120 CM LENGTH, CRD-2¿ CURVE, E; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ABBOTT MEDICAL SUPREME¿ ELECTROPHYSIOLOGY CATHETER, QUADRIPOLAR, 120 CM LENGTH, CRD-2¿ CURVE, E; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 401860
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During an atrioventricular nodal reentrant tachycardia procedure, the catheter became tangled around itself when going up the iliac vein.It was attempted to untangle it but support from an interventional surgeon was required.When attempting to remove the catheter, it broke and the knot that had formed was stuck in the vein.A vascular surgeon was then called to remove the knot that remained.The knot was removed with ease after the initial incision was cut a little larger than before.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6.The reported event of material separation and removal difficulty could not be confirmed.Two images were submitted for evaluation to product performance engineering; no product was received.The images returned shows the distal end of the catheter separated from the proximal shaft and knotted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the fractured and detached shaft remains unknown.Based on the information received, the cause of the reported removal difficulty could not be conclusively determined.

Brand Name
SUPREME¿ ELECTROPHYSIOLOGY CATHETER, QUADRIPOLAR, 120 CM LENGTH, CRD-2¿ CURVE, E
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23405777
Report Number3008452825-2025-00511
Device Sequence Number20068657
Product Code DRF
UDI-Device Identifier05414734201513
UDI-Public(01)05414734201513(10)10877479(17)280430
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K894500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number401860
Device Catalogue Number401860
Device Lot Number10877479
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown